# SDR USAA20100730SB125

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 9 AND 10 INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT BATTERY CHARGER AT OVERWING EXIT PER TASK 33-51-51-2-962-016.  OPERATIONAL CHECK GOOD.
